# SDR AALA201912090235

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK FOUND EMERGENCY ESCAPE PATH LIGHTING (EEPL) FROM ROW 28 TO 40 INOP. AFTER TROUBLE SHOOTING WAS FOUND POWER SUPPLY CONNECTOR LOOSE AT ROW 29. ONCE RECONNECTED POWER SUPPLY EMERGENCY LIGHTS OPERATE CORRECTLY
